MAUDE Adverse Event Report: KAZ USA, INC., A HELEN OF TROY COMPANY VICKS; ELECTRIC STEAM INHALER

KAZ USA, INC., A HELEN OF TROY COMPANY VICKS; ELECTRIC STEAM INHALER
Model Number V1200
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 01/21/2020
Type of Reportable Event Serious Injury
Event or Problem Description
A consumer reported that her (b)(6) old daughter received second degree burns on her wrist from hot water from the personal steam inhaler.Medical intervention was sought for her injuries.The instructions for proper use have a clear warning that states "the appliance should always be placed on a firm, flat waterproof surface", "caution: do not place on lap or lift in your hands while in operation and if the unit still contains water", "the appliance should not be left unattended.Keep out of reach of children", and "never move the appliance while in use.It can spill hot water if tilted or tipped over causing injury.".

Brand Name
VICKS
Common Device Name
ELECTRIC STEAM INHALER
Manufacturer (Section D)
KAZ USA, INC., A HELEN OF TROY COMPANY
marlborough, ma
MDR Report Key9756647
Report Number1314800-2020-00011
Device Sequence Number19456887
Product Code KFZ
UDI-Device Identifier00328785002492
UDI-Public00328785002492
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 02/25/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberV1200
Device Lot Number10918MHD
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/19/2020
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2020
Initial Report FDA Received Date02/26/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age12 MO